Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 16 found articles
 
 
  A Mathematical Model of Salivary Gland Duct Cells
 
 
Title: A Mathematical Model of Salivary Gland Duct Cells
Author: Su, Shan
Rugis, John
Wahl, Amanda
Doak, Sam
Li, Yating
Suresh, Vinod
Yule, David
Sneyd, James
Appeared in: Bulletin of mathematical biology
Paging: Volume 84 () nr. 8 pages xx
Year: 2022-07-07
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands